MAUDE Adverse Event Report: AIRLIFE FINLAND OY MULTI-LINK; MULTI-LINK¿ ECG CARE CABLE, 3/5-LEAD WITH ESU FILTER, IEC, 3.6M / 12FT

AIRLIFE FINLAND OY MULTI-LINK; MULTI-LINK¿ ECG CARE CABLE, 3/5-LEAD WITH ESU FILTER, IEC, 3.6M / 12FT
Model Number 2022948-002
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the patient's heart rate remained stable at 60-80 beats per minute; however, the electrocardiogram (ecg) monitor intermittently displayed values around 200 bpm.A secondary vital signs monitor was used concurrently, and no safety issues occurred for the patient.The issue appeared to be related to a poor cable connection near the ecg connector on the device side.
 
Additional Manufacturer Narrative
The product associated with the complaint was not returned for evaluation, and no photographic or videographic evidence was provided.In the absence of visual documentation, the complaint could not be confirmed; furthermore, without a sample for functional testing, the root cause could not be determined.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 12 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that a sun med holdings llc.Product is defective or caused serious injury.

Brand Name
MULTI-LINK
Common Device Name
MULTI-LINK¿ ECG CARE CABLE, 3/5-LEAD WITH ESU FILTER, IEC, 3.6M / 12FT
Manufacturer (Section D)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI   FIN-00510
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key23792097
Report Number3010838917-2025-00012
Device Sequence Number12190717
Product Code DSA
UDI-Device Identifier10889483576359
UDI-Public(01)10889483576359
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K980582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2022948-002
Device Catalogue Number2022948-002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown